Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffer from varicose veins. Taking oxerute CD. Is it safe to take it long term? Pain in the calf muscles. Need surgery?

Hello Good Evening Sirs,
I am suffering from Vericose Veins for last five years and taking Oxerute CD Tablets is it harmful to take for a long timeIam taking for last six months ecause my calf muscles are paining Severely and I have also skin Ulcer for last two years. Kindly let me know do I need to get operated, if not is it harmful to keep the Vericose Veins without operation and take only medicine. Regards Takloo Singh.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  537
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the calf muscles that you are having could be a side effect of the medicine that you are taking. It is best to consult an orthopedician for a physical examination to find out the exact cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor